Uniform tariffs in general equilibrium —A simple model
Sugata Marjit
Journal of Economics, 1993, vol. 57, issue 2, 189-196
Date: 1993
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://hdl.handle.net/10.1007/BF01237414 (text/html)
Access to full text is restricted to subscribers.
Related works:
Working Paper: Uniform Tariffs in General Equilibrium-A Simple Model (1992)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:kap:jeczfn:v:57:y:1993:i:2:p:189-196
DOI: 10.1007/BF01237414
Access Statistics for this article
Journal of Economics is currently edited by Giacomo Corneo
More articles in Journal of Economics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().